MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-E ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-E ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6887900
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fixing screw that holds the monitor in place came loose and the monitor fell off from the anesthesia system.This occurred during a routine inspection.There was no patient involvement.Manufacturer's reference #: (b)(4).
 
Event or Problem Description
Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of the reported failure in this complaint has been completed.Our field service engineer (fse) found that the touchscreen on the monitor had been damaged, it was replaced with a new touchscreen, which resolved the issue.Following this, the anesthesia system was returned to the customer in good working condition.It is essential to apply the specified tightening torque (in newton meters) to the monitor mounting screws to ensure stability under load and continuous movement.Our conclusion, based on the available information, is that the corrective measures resolved the reported issue.However, the underlying cause of the loose screws could not be determined.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The following corrections have been made based on the new information received from our field service engineer.Section d; d1 brand name: flow-e anesthesia system d4 version or model #: 6887900 d4 serial#: (b)(6) d4 unique identifier (udi) #: (b)(4) section h; h4 manufacture date: 2021-11-30.

Brand Name
FLOW-E ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22469794
Report Number8010042-2025-0001075
Device Sequence Number17211524
Product Code BSZ
UDI-Device Identifier07325710010457
UDI-Public(01)07325710010457(11)211130
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6887900
Device Catalogue Number6888520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer10/06/2025
10/15/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date10/06/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown